# SDR UIEA2018031500411

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 96,178 hours, 18,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835AB
- Part serial: 105166
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY EXIT LIGHTS AT THE LT DOOR INOPERATIVE, AND ROW 7, FACING AFT CENTER AISLE, AND ROW 9 FACING FWD CENTER AISLE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY IAW AMM 33-51-04, OPS CHECKED GOOD.
